# SDR AALA202209219620

- Difficulty date: September 17, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N804AN
- Make and model: Boeing 737
- Aircraft serial: 40622
- Aircraft time: 26,196 hours, 3,487 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Sealant
- Condition: Damaged
- Location: Zone 800 - Doors
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: LOUD NOISE AT 1L CABIN ENTRY DOOR. SQUEAL / NOISE STARTED AT 4400 FEET. EMERGENCY DECLARED; FLIGHT RETURNED TO BCN LANDING SAFELY. **SUPPLEMENTAL REPORT FOR AALA202209209620: REMOVED DAMAGED SEALANT FROM 1L DOOR MIDDLE UPPER SEAL DEPRESSOR AND INSTALLED SERVICEABLE SEALANT PER SOPM 20-50-19. SATISFACTORY PRESSURIZATION TEST ACCOMPLISHED PER AMM 05-51-21.** (CLOSED)
